Stabilization of the solution of the Dirichlet problem for an elliptic equation in a Banach space
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 510-514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a11,
author = {A. V. Glushak},
title = {Stabilization of the solution of the {Dirichlet} problem for an elliptic equation in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {510--514},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a11/}
}
A. V. Glushak. Stabilization of the solution of the Dirichlet problem for an elliptic equation in a Banach space. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 510-514. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a11/